# SDR DALA1221949203

- Difficulty date: March 4, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1145-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C LEFT GALLEY 3, THE MIDDLE SEAT TRACK HAS CORROSION AROUND 3 EA FASTENER HOLES STA 1212-1145 INBD OF L-2.  REMOVED CORROSION AT G3 MID SEAT TRACK, FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-30-01.
